American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ji Li, Kening Lu and Peter Bates. Normally hyperbolic invariant manifolds for random dynamical systems: Part I - persistence. Trans. Amer. Math. Soc. 365 (2013) 5933-5966.
Abstract, references, and article information   
View Article: PDF

[2] Ale Jan Homburg, Alice C. Jukes, Jürgen Knobloch and Jeroen S.W. Lamb. Bifurcation from codimension one relative homoclinic cycles. Trans. Amer. Math. Soc. 363 (2011) 5663-5701. MR 2817404.
Abstract, references, and article information   
View Article: PDF

[3] Jean Dolbeault and Isabel Flores. Geometry of phase space and solutions of semilinear elliptic equations in a ball. Trans. Amer. Math. Soc. 359 (2007) 4073-4087. MR 2309176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Piero Montecchiari, Margherita Nolasco and Susanna Terracini. A global condition for periodic Duffing-like equations. Trans. Amer. Math. Soc. 351 (1999) 3713-3724. MR 1487629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Gruendler. Homoclinic Solutions and Chaos in Ordinary Differential Equations with Singular Perturbations. Trans. Amer. Math. Soc. 350 (1998) 3797-3814. MR 1475684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Björn Sandstede. Stability of multiple-pulse solutions. Trans. Amer. Math. Soc. 350 (1998) 429-472. MR 1360230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tasso J. Kaper and Gregor Kovacic. Multi-bump orbits homoclinic to resonance bands. Trans. Amer. Math. Soc. 348 (1996) 3835-3887. MR 1329536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. M. Perko. Homoclinic loop and multiple limit cycle bifurcation surfaces . Trans. Amer. Math. Soc. 344 (1994) 101-130. MR 1227092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bo Deng. The transverse homoclinic dynamics and their bifurcations at nonhyperbolic fixed points . Trans. Amer. Math. Soc. 331 (1992) 15-53. MR 1024768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1